Sudafed Sinus Pain Relief16s

You have 0 of this in your trolley

Sudafed Sinus Pain Relief
0 in trolley

Quantity of Sudafed Sinus Pain Relief in trolley 0

0 in trolley.
Sinus Pain Relief 200mg/6.1mg Tablets
Up to 8 hours relief.Ibuprofen & Phenylephrine hydrochloride For the relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.
  • Analgesic

Each Tablets contains Ibuprofen 200mg and Phenylephrine Hydrochloride 6.1mg, Also contains Sucrose and Tartrazine (E102), See enclosed leaflet for further information

Typical values

Preparation and Usage

Please read the package leaflet carefully before use. Dosage: For oral use: Swallow the tablets whole with water. Do not chew. Adults, the elderly and children over 12 years: Take two tablets every 8 hours, preferably with or after food. Leave at least 4 hours between doses and do not take more than 6 tablets in 24 hours. Do not give to children under 12 years.

Warnings

  • Warnings: For short term use only. Take the lowest dose for the shortest time necessary to relieve your symptoms. Do not take the product for longer than 10 days without consulting a doctor. Do not take more medicine than the label tells you to.<br><br>Do not take if you:<br>Are allergic to ibuprofen, phenylephrine hydrochloride, (or anything else in this medicine), aspirin or other related painkillers<br>Have ever had a stomach ulcer, bleeding or perforation<br>Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg<br>Have heart problems or high blood pressure (particularly due to a take to your doctor.), diabetes, prostate problems, glaucoma (increased pressure in the eye) or an overactive thyroid gland<br>Are taking monoamine oxidase inhibitors (MAOIs) or have taken them in the last 14 days. If you are pregnant do not take this product and ask your doctor for advice.<br>Talk to a pharmacist or your doctor before taking if you:<br>Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems<br>Are a smoker. If symptoms do not get better or get worse or if you get new symptoms, talk to your doctor.<br><br>KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer